Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diabetic with reddish eyes, bleeding from the nose. Cause?

My coworker in her 50's is a diabetic, her eyes are bloodshot today and i asked if everything was ok. She said that when she woke up there was blood on her sheets and pillow and that her face had dried crusted blood on it from a bloody nose during the night. What could be the cause of this as she is not going to the dr. Worried about her.

Thank you,
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Considering the fact that she is diabetic,hypertension seems to be the most likely reason for her nose bleed but there could be other reasons for bleeding from nose which needs evaluation.
Other causes could be..
Bleeding due to associated consumption of blood thinning drugs like aspirin or warfarin.
Presence of some liver disease.
Rarely due to presence of some abnormal blood vessels or even cancer in nose.
Since treatment would depend upon the cause,she requires a consultation with doctor along with necessary investigations.
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor